home › The Candida Forum › Candida Research › Chloroquine is the cure. Medical study against similar fungus correlates › Reply To: Chloroquine is the cure. Medical study against similar fungus correlates
Whenever we recommend the use of a synthetic “drug” as opposed to natural supplements on the forum, it’s a good idea to also post the list of possible side effects associated with the drug in question.
Applies to chloroquine: oral tablet
Some people taking this medication over long periods of time or at high doses have developed irreversible damage to the retina of the eye. Stop taking chloroquine and call your doctor at once if you have trouble focusing, if you see light streaks or flashes in your vision, or if you notice any swelling or color changes in your eyes.
Get emergency medical help if you have any of these signs of an allergic reaction while taking chloroquine: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Stop using chloroquine and call your doctor at once if you have a serious side effect such as:
•vision problems, trouble reading or seeing objects, hazy vision;
•hearing loss or ringing in the ears;
•severe muscle weakness, loss of coordination, underactive reflexes;
•nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
•severe skin reaction — fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Other, less serious side effects may be more likely to occur. Continue to take chloroquine and talk to your doctor if you experience
•diarrhea, vomiting, stomach cramps;
•temporary hair loss, changes in hair color;
•mild muscle weakness.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.